MathSciNet Relay Station
MathSciNet bibliographic data
MR2600947 (2011d:37043) 37C85 (22F05 37A15)
Heu, Jean-Romain Dynamical properties of groups of automorphisms on Heisenberg nilmanifolds. Geom. Dedicata 145 (2010), 89–101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement